MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX

COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX
Model Number DMOP57
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 08/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the internal review of the device history records and additional qc testing of reserve samples it was confirmed that the product met release criteria and there are no indications that he product would not perform as designed.To date no similar complaints have been received for this product.With the limited information provided by the clinician it is not clear if the event occurred due to product performance or if other factors were responsible for the failure of the initial surgery.
 
Event or Problem Description
The clinician reported that revision surgery was performed due to the collagen membrane trapping blood and air.During the revision surgery the product was removed and replaced.

Brand Name
DURAMATRIX ONLAY PLUS
Common Device Name
COLLAGEN DURAL REGENERATION MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key6908860
Report Number2249852-2017-00016
Device Sequence Number633114
Product Code GXQ
UDI-Device Identifier00813954021317
UDI-Public00813954021317
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K150825
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/31/2018
Device Model NumberDMOP57
Device Lot Number1612191023
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2017
Initial Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;